Maxiclear Sinus Relief 30 Tablets

$12.99

In stock

Maxiclear Sinus Relief 30 Tablets

For the symptomatic treatment of blocked or runny noses.

$12.99

In stock

Description

MAXICLEAR Sinus Relief is pseudoephedrine-free providing relief from a blocked nose and runny nose.

Warnings:

Do not exceed the recommended dosage.

Directions:

Adults and children over 12 years: One tablet every four hours to a maximum of 6 tablets in 24 hours. Do not exceed the recommended dosage. Do not take for more than 7 days without medical advice. Do not use in children under 12 years.

Ingredients:

Active: Phenylephrine hydrochloride 10 mg

Other Ingredients: Disodium edetate dehydrate, Lactose monohydrate, Magnesium stearate, Maize starch, Purified talc, Purified water, Quinoline yellow, Sodium metabisulfite, Starch.

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Colour

No Colour

Size

No Size

Brand

Maxiclear

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.